Thank you for this wonderful web site. I found it after doing searches for "Standing Shakes" & Shaking legs Syndrome" both terms that my cousin has been told her condition is. She or her husband couldn't remember the technical term so I was thrilled to read about your symptoms and also the symptoms of others. I couldn't believe it. I kept saying..'Yes, thats Val' & things in similar vein as I kept reading. Recently we had her here with us for a week (she lives about 3 hours away) and she read this site thoroughly, and she was nodding and agreeing with things, just like I was as she was reading. She got very emotional as she had finally found out that she is not alone in feeling all the things she does although she knew in reality that she wasn't the only one. It just felt that way.. It took a long time for this to be diagnosed, she was being treated for Parkinsons disease for a while with no effect. Just very sleepy and unable to do as much as before treatment. At present she is on Clonazepan and it is helping but it would be wonderful if something else did a better job of controlling the tremors. While here she printed most of this site and took it and showed her doctor since who prescribed 250mg Mysoline twice daily. She took one dose that night, when she woke next morning she was like she was drunk and had a hangover at the same time....bumping in to things, seeing double, nauseous and vomiting, splitting headaches ..the lot. She ended up in hospital and kept overnight and of course at the Doctors advise stopped taking the Mysoline straight away. We think maybe the dose was to high and he should have started her off on a lower dose but who knows. It is all trial and error and unfortunately all who suffer with O.T are the guinea pigs.
Keep up the good work that you are doing for others.
Lynne, Melton Victoria, Australia.